# SDR C2XA09IA287

- Difficulty date: November 10, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 19,698 hours, 10,469 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3622001015
- Part serial: 0611
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 18,456 hours, 12,490 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2116, THE CREW REPORTED A PITCH TRIM MAIN INOP EICAS MESSAGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STAB ACTUATOR, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
